# SDR CAL960634

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6500103
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 7,069 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 1556 - THE AIRCRAFT LOST A-SYSTEM HYDRAULIC FLUID ON APPROACH TO EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP AT FAULT.  THE PUMP WAS REMOVED AND REPLACED.  THE ENGINE WAS RUN AND LEAK CHECK WAS GOOD.  (X)
